You are here

Szikszai Márton

Szikszai Márton

Szikszai Márton
Name: Szikszai Márton
Other profiles: MTMT, Scopus Author ID

Publication list

Uploaded publications:
11
Publications in DEA:
11
OA:
5
Date range:
2012-2019
2019
  1. Szikszai, M., Ziegler, V.: On arithmetic progressions in Lucas sequences-II.
    J. Number Theory. 201 354-376, 2019.
    Journal metrics:
    Q1 Algebra and Number Theory
2017
  1. Pink, I., Szikszai, M.: A Brocard-Ramanujan-type equation with Lucas and associated Lucas sequences.
    Glas. Mat. 52 (1), 11-21, 2017.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Sanna, C., Szikszai, M.: A coprimality condition on consecutive values of polynomials.
    Bull. London Math. Soc. 49 (5), 908-915, 2017.
    Journal metrics:
    Q1 Mathematics (miscellaneous)
  3. Szikszai, M.: Distinct products in Lucas sequences - on a problem of Kimberling.
    Fibonacci Q. 2017 (55), 291-296, 2017.
    Journal metrics:
    Q4 Algebra and Number Theory
  4. Hajdu, L., Szikszai, M., Ziegler, V.: On arithmetic progressions in Lucas sequences.
    J. Integer Seq. 2017 (20), Article 17, 2017.
    Journal metrics:
    Q2 Discrete Mathematics and Combinatorics
  5. Dujella, A., Kazalicki, M., Mikić, M., Szikszai, M.: There are infinitely many rational Diophantine sextuples.
    Int. Math. Res. Notices. 2017 (2), 490-508, 2017.
    Journal metrics:
    D1 Mathematics (miscellaneous)
2016
  1. Hajdu, L., Laishram, S., Szikszai, M.: Perfect powers in products of terms of elliptic divisibility sequences.
    Bull. Aust. Math. Soc. 94 (03), 395-404, 2016.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2015
  1. Hajdu, L., Szikszai, M.: Common factors in series of consecutive terms of associated Lucas and Lehmer sequences.
    Fibonacci Q. 53 (3), 221-229, 2015.
    Journal metrics:
    Q4 Algebra and Number Theory
  2. Gál, Z., Nagy, Á., Szikszai, M., Terdik, G.: Stochastic modeling of wireless networks: A case study in time domain.
    In: Proceedings of the 9th International Conference on Applied Informatics January 29 - Februar 1, 2014. Eger, Hungary Volume II [elektronikus dokumentum]. Ed.: by Kovács Emőd, Kusper Gábor, Kunkli Roland, Tómács Tibor, Eszterházy Károly Főiskola, Eger, 195-201, 2015. ISBN: 9786155297182
2014
  1. Hajdu, L., Szikszai, M.: On common factors within a series of consecutive terms of an elliptic divisibility sequence.
    Publ. Math. Debr. 84 (1-2), 291-301, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2012
  1. Hajdu, L., Szikszai, M.: On the GCD-s of k consecutive terms of Lucas sequences.
    J. Number Theory. 132 (12), 3056-3069, 2012.
    Journal metrics:
    Q1 Algebra and Number Theory
updated: 2023-02-05, 01:21

SCImago quartiles of
scientific journal articles

Number of scientific articles: 10
Q1/D1 1 (10%)
Q1 4 (40%)
Q2 3 (30%)
Q3 1 (10%)
Q4 2 (20%)
-
OK

SCImago subject areas and categories

Mathematics (10)
Mathematics (miscellaneous) (5)
Algebra and Number Theory (4)
Discrete Mathematics and Combinatorics (1)

Genre chart

Year chart

Language chart